# SDR AALA981334

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY PORTABLE FLASH LIGHT AT L1 DOOR INOPERATIVE.  REPLACED EMERGENCY FLASH LIGHT AT L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
